# SDR CALA2021090801524

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 78,647 hours, 11,049 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T300113G
- Condition: Damaged
- Location: Left Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG# 6677208 LEFT OUTBOARD ELEVATOR HAS EIGHT PUNCTURES FROM HAIL DAMAGE. 1. 23.5 INCHES IN BOARD FROM OUTBOARD EDGE, 3.5 INCHES FROM TRAILING EDGE, 1 INCH DIAMETER. 2. 35.5 INCHES INBOARD FROM OUTBOARD EDGE, 20" FROM TRAILING EDGE, 1 INCH DIAMETER. 3. 55.5 INCHES INBOARD FROM OUTBOARD EDGE, 21.75 FROM TRAILING EDGE, 1.250 INCHES IN DIAMETER. 4. 56.25 INCHES INBOARD FR. WORK DETAIL REF ELB 6677208 FOR MORE WORK DETAIL LH O/N ELEVATOR UPPER SURFACE DAMAGE AREA PERFORMED PERMANENT REPAIR AS PER SRM 51-70-04 PAR 5A(1) AND ECRA 5520-01612 REV A REFER FORM 44-0008 ITEM 1 TO 13 ACCOMPLISHED
